# SDR P5CA0401289

- Difficulty date: December 20, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 160805
- Part serial: UNK
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR ALT SQUAT SWITCH FOUND DAMAGED.  REPLACED NLG ALT SQUAT SWITCH PER MM 32-60-00.
